MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Inner sheath, for 26 Fr. outer sheath; Endoscope sheath, reusable

Olympus Winter & Ibe GmbH Inner sheath, for 26 Fr. outer sheath; Endoscope sheath, reusable
Model Number A22040A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the inner sheath had crack in beak.The issue occurred during reprocessing.No patient harm was reported.
 
Additional Manufacturer Narrative
The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.

Brand Name
Inner sheath, for 26 Fr. outer sheath
Common Device Name
Endoscope sheath, reusable
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50952196
Report Number9610773-2026-06455
Device Sequence Number10451400
Product Code HIH
UDI-Device Identifier04042761029339
UDI-Public04042761029339
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22040A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown